# SDR FDEA201206052096

- Difficulty date: June 5, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 37,613 hours, 31,498 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5377880720200
- Condition: Misrepaired
- Location: Zone 130
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FLOORBEAM MISREPAIRED  AT FRAME 36.  REPAIRED IAW SRM 53-10-15, FIG 207, PAGES 237 TO 242.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
